Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (4)

May 29, 2018 · Panic attacks and depression in Depression & Anxiety

Thanks Teresa. I am taking Mirtazapine and one of it's side effects are VERY realistic dreams which have ended up with me feeling like I am loosing control of the situation in my dream. Then it was suggested by a friend I could be having panic attacks in my dreams but I had never heard of it. Hence my question. I have a call into my counseling person because I just cannot handle these dreams, along with another side effect. Anne

May 29, 2018 · Panic attacks and depression in Depression & Anxiety

Thank for the information Gary. I did a DNA test some time ago but it did not help. My counseling person already knew as much as the test showed. Was the test you had done specific for a specific class of drugs? I was in a group for about three months, 2-3 times/week, and learnt a lot about how to cope with different feelings. I am on Sertraline and Mirtazapine. The Mirtazapine is the newer one and the one causing problems including terrible/realist dreams which could be panic attacks. I hoping to hear from my counselor today because I just cannot handle them anymore. I did not realize it was possible to have panic attacks in dreams. Take care, Anne

May 28, 2018 · Panic attacks and depression in Depression & Anxiety

Hello Teresa, have you ever had panic attacks in dream form?

Jan 31, 2018 · ~ Feeling a little lighter and having fun ~ in Mental Health

Hi Amber, I have just read all posts/response from you and others and it is just wonderful to read about someone having made it through, over or under many issues and has successfully put it all behind her. You sound like a wonderful woman with much healthy living to look forward to. I hope you enjoy the rest of your life as you are doing now. Continue to have fun! Anne